Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Fernando FLORES-BAZÁN
|Number||Authors, Title and Details|
Fabián FLORES-BAZÁN, Fernando FLORES-BAZÁN, Cristian VERA: Maximizing and minimizing quasiconvex functions: related properties, existence and optimality conditions via radial epiderivatives. Journal of Global Optimization, vol. 63, 1, pp. 99-123, (2015).
Fabián FLORES-BAZÁN, Fernando FLORES-BAZÁN, Sigifredo LAENGLE: Characterizing efficiency on infinite-dimensional commodity spaces with ordering cones having possibly empty interior. Journal of Optimization Theory and Applications, vol. 164, 2, pp. 455-478, (2015).
Fabián FLORES-BAZÁN, Fernando FLORES-BAZÁN, Cristian VERA: A complete characterization of strong duality in nonconvex optimization with a single constraint. Journal of Global Optimization, vol. 53, 2, pp. 185-201, (2012).